# SDR VNAA202003099992

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15351
- Aircraft time: 12,591 hours, 11,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE R/H FWD DRAG ANGLE CRACKED. 2/18/20. (TK) M/A: 1. R/H FWD DRAG ANGLE REQUIRES REPAIR IAW CRJ900 SRM 55-31-00-201-001-A01. 2/19/20 C/A: 1. C/W STEPS 1&2 OF CRJ900 SRM 55-51-00-201-001-A01. 2/19/20 M/A: 2. NDT REQUIRED IAW STEP 3 OF SRM 55-31-00-201-001-A01. 2/19/20 C/A: 2. PERFORMED EDDY CURRENT ON VERT STAB R/H FWD DRAG ANGLE CUT LINES AND UNDERLYING STRUCTURE IAW CRJ900 SRM 55-31-00-201-001-A01, STEP 5B3. NO INDICATIONS NOTED AT THIS TIME. 2/19/20 M/A: 3. REQUIRES STEP 5B4 (FAB PARTS). 2/19/20 C/A: 3. C/W STEPS 5B4 IAW CRJ900 SRM 55-31-00-201-001-A01. 2/24/20 M/A: 4. HEAT TREAT REQUIRED. 2/24/20 C/A: 4. REFERENCE ATTACHED FOR HEAT TREAT CERTIFICATION. 2/28/20 M/A: 5. N/A C/A: 5. C/W STEPS 5B5 THRU 8 IAW CRJ900 SRM 55-31-00-201-001-A01. 2/28/20 M/A: 6. INSTALL REPAIR PARTS. 2/29/20 C/A: 6. INSTALLED REPAIR PARTS AND EDGE SEALED AS REQUIRED. REF CRJ900 SRM 55-31-00-201-001-A01, STEPS 5B9 THRU CLOSEOUT. 2/29/20 (3/3/20 PCC) CONTINUED ON OP 168
